# SDR DALA2019031001560

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,725 hours, 24,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. LOG PAGE 5783698 CLOSED. FLT/CHK 0749 NON ROUTINE LINE SDR: N POSITION: 004 TASK HRS: 000001.0 TASK ELAPSE TIME HRS: 000001.0 01 W LT WING FLAP TRACK FAIRING NR 4 PIVOT BOLT CAP MISSING OUTBD SIDE OF MOVEABLE FAIRING. LOG-PAGE UPDATED @ 09MAR19 0014 UTC 02 CORR ATA 5754 RII: N ENTR 00674776 W INSTALLED PIVOT BOLT COVER LT WING OTBD NR 4 FAIRING PER AMM 57-55. P/N D5754052520200. LOG-PAGE UPDATED @ 09MAR19 0014 UTC.
